# SDR 95ZZZX3650

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA32*
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: K3823
- Condition: Block Destroyed
- Location: Mag
- Part time: 30 hours
- Component: Slick, 6250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISMANTLED MAG FOUND DISTRIBUTOR OR BEARING BLOCK DESTROYED BY ARCING FROM DEFECTIVE COIL.
